A Note on the Finite-Dimensional Distributions of Dispersing Billiard Processes

Show full item record



Permalink

http://hdl.handle.net/10138/312408

Citation

Leppanen , J & Stenlund , M 2017 , ' A Note on the Finite-Dimensional Distributions of Dispersing Billiard Processes ' , Journal of Statistical Physics , vol. 168 , no. 1 , pp. 128-145 . https://doi.org/10.1007/s10955-017-1790-2

Title: A Note on the Finite-Dimensional Distributions of Dispersing Billiard Processes
Author: Leppanen, Juho; Stenlund, Mikko
Contributor organization: Department of Mathematics and Statistics
Date: 2017-07
Language: eng
Number of pages: 18
Belongs to series: Journal of Statistical Physics
ISSN: 0022-4715
DOI: https://doi.org/10.1007/s10955-017-1790-2
URI: http://hdl.handle.net/10138/312408
Abstract: In this short note we consider the finite-dimensional distributions of sets of states generated by dispersing billiards with a random initial condition. We establish a functional correlation bound on the distance between the finite-dimensional distributions and corresponding product distributions. We demonstrate the usefulness of the bound by showing that it implies several limit theorems. The purpose of this note is to provide a tool facilitating the study of more general functionals of the billiard process.
Subject: Dispersing billiards
Finite-dimensional distributions
Weak convergence
Decorrelation
SURE INVARIANCE-PRINCIPLE
CENTRAL-LIMIT-THEOREM
DYNAMICAL-SYSTEMS
SINAI BILLIARDS
CONVERGENCE
CLT
111 Mathematics
114 Physical sciences
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion


Files in this item

Total number of downloads: Loading...

Files Size Format View
1702.01461.pdf 282.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record